Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 22, NWS Green Bay, WI

May 16, 2017Shawano County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at May 16, 2017, 4:21 PM CDT for Shawano County, Wisconsin. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 16, 2017, 4:21 PM CDT (21:21 UTC)
Expired
May 16, 2017, 4:36 PM CDT
In force
15 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Shawano County, WI

The radar

The Green Bay radar (KGRB), 32 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.4 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2017-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2017-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1146 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

332 
WUUS53 KGRB 162121
SVRGRB
WIC115-162215-
/O.NEW.KGRB.SV.W.0022.170516T2121Z-170516T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
421 PM CDT TUE MAY 16 2017

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Eastern Shawano County in northeastern Wisconsin...

* Until 515 PM CDT.

* At 420 PM CDT, a severe thunderstorm was located over Embarrass, or
  7 miles southwest of Shawano, moving east at 25 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* This severe thunderstorm will be near,
  Pulaski around 505 PM CDT. 

Other locations impacted by this severe thunderstorm include Lunds,
Krakow, Frazer Corners, Angelica, Belle Plaine, Bonduel, Zachow,
Adams Beach and Landstad.

This storm has produced a funnel cloud while in northeast Waupaca
County. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4467 8860 4468 8861 4468 8872 4474 8871
      4478 8825 4471 8824 4468 8824 4468 8825
      4466 8825 4466 8824 4465 8825
TIME...MOT...LOC 2120Z 256DEG 23KT 4468 8866 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

Eckberg
1 follow-up statement
153 
WWUS53 KGRB 162136
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
436 PM CDT TUE MAY 16 2017

WIC115-162146-
/O.CAN.KGRB.SV.W.0022.000000T0000Z-170516T2215Z/
Shawano WI-
436 PM CDT TUE MAY 16 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SHAWANO COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.  However gusty winds and
heavy rain are still possible with this thunderstorm.

LAT...LON 4467 8860 4468 8861 4468 8872 4474 8871
      4478 8825 4471 8824 4468 8824 4468 8825
      4466 8825 4466 8824 4465 8825
TIME...MOT...LOC 2135Z 256DEG 23KT 4470 8853 

$$

Eckberg

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 3:01 PM CDT, 1 hour 20 minutes earlier.

Area forecast discussion, May 16, 3:01 PM CDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
301 PM CDT Tue May 16 2017

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Wednesday
Issued at 301 PM CDT Tue May 16 2017

Several rounds of showers and thunderstorms expected for the
remainder of the afternoon through Wednesday. First round of
showers and thunderstorms moving across central Wisconsin
this afternoon. These storms were producing locally heavy rain and
frequent lightning. Marshfield was down to 1/2 mile in heavy rain
a little while ago. This round of showers and thunderstorms should
stay mainly north and west of the Fox Valley this afternoon.

Attention then turns to more convection developing along a cold
front west of the area this afternoon. Convection should develop
along the front and then move into central and north-central
Wisconsin this evening. Enough shear present to provide a small
risk of severe weather. Somewhat concerned that convection
this afternoon could limit severe potential, but think some
destabilization can be anticipated late this afternoon and
early this evening to continue the risk.

Another round of showers and thunderstorms is expected to
develop west of the area later tonight and move across
central and north-central after midnight. Most of the
shower and thunderstorm activity should stay north and
west of the Fox Valley.

Attention then turns to Wednesday where there is a slight risk
of severe thunderstorm. Some of these storms could become severe
with damaging winds and large hail. There is some uncertainty
due to cloud cover and ongoing convection Wednesday morning, but
greatest risk of severe thunderstorms would be across northeast
and east-central Wisconsin. Highs on Wednesday will be tricky
depending on cloud cover and rain, ranging from the lower to
middle 60s far north to the upper 70s far east.

.LONG TERM...Wednesday Night Through Tuesday
Issued at 301 PM CDT Tue May 16 2017

Models are in general agreement with the overall mean flow into
early next week. The initial shortwave trough will continue to
lift northeast through the Great Lakes Wednesday night/Thursday
and bring additional showers/thunderstorms to northeast WI. An
upstream shortwave trough is then expected to settle over the
central Rockies late week before lifting north-northeast through
the Upper MS Valley this weekend and bringing the next chance for
precipitation to the forecast area. The unsettled weather pattern
persists into early next week as another shortwave trough/cold
front sweeps into the Great Lakes around Tuesday. Temperatures
will take a nosedive starting on Thursday and remain cool through
Saturday before readings get closer to normal early next week.

Wednesday night looks wet, plain and simple as the surface low/
cold front and mid-level shortwave trough moves into the western
Great Lakes. Instability is moderately-strong initially with Capes
in the 1000-1500 J/KG range and LI's in the -3 to -8 range in the
evening. SPC's marginal/slight risk of severe thunderstorms still
looks valid based on these parameters. There will also be plenty
of moisture available with dew points in the 50s to lower 60s and
PW values in the 1.00-1.50" range, thus localized heavy rainfall
does exist Wednesday night. The higher rain potential would be
along and left of the track of the surface low, which right now
would be across central WI. Thus, north-central WI would see the
higher QPF values. Min temperatures may be tricky depending on how
fast the cold front shifts east. The NAM is farthest east and
seems too quick with the surface low lifting northeast along the
boundary. Prefer the milder readings with upper 40s to lower 50s
north-central, upper 50s to lower 60s east-central WI.

The surface low quickly exits the region Thursday morning dragging
the cold front across the rest of WI by Thursday afternoon.
Showers are a good bet Thursday morning (especially north) until
the frontal passage occurs, then drier/more stable air mass begins
to advect into the area. The biggest change will be temperatures
as readings fall behind the front into the 40s north, 50s south by
late afternoon.

As an area of high pressure sinks south into northern sections of
North Dakota and Minnesota Thursday night, skies will clear and
temperatures will drop accordingly. Depending on wind speeds,
there is a possibility of frost across the north as min
temperatures fall into the lower 30s. Even central WI is
vulnerable with middle 30s, however some clouds may start to
return toward daybreak which would limit the frost threat. This
area of high pressure moves east across northern sections of the
Great Lakes on Friday, but clouds will already be starting to
increase in advance of the next weather system pushing across the
central/southern Rockies. In fact, the CMC already brings light
rain into the southern half of WI Friday afternoon. For now, will
thicken the clouds and bring a small pop into at least central WI
for later on Friday. Coolest temperatures of the extended forecast
will be on Friday with readings in the lower 50s near Lake MI,
middle to upper 50s elsewhere.

As this mid-level shortwave trough lifts northeast into the Plains
Friday night into Saturday, low pressure and its associated cold
front will also move northeast across the Upper MS Valley/Midwest
and bring showers/possible thunderstorms to northeast WI. The
higher pops would occur on Saturday as the cold front pushes
toward WI. Instability is rather weak with this system, thus a
severe threat appears minimal at this time. The gulf is open,
however, thus locally heavy rain cannot be ruled out. Temperatures
to remain below normal, though not as cool as Thursday
night/Friday. Look for max temperatures on Saturday to range from
the middle to upper 50s north/lakeside, upper 50s to lower 60s
south.

The showers would then continue through Saturday night as the cold
front moves across WI and the surface low tracks northeast into
Ontario. Models are having timing issues as to how fast this
system will pull away from Wisconsin as we head into Sunday. The
ECMWF is actually the fastest with the clearing trend, whereas the
CMC holds precipitation chances into Monday. Too much uncertainty
to simply go dry, thus have left small chance pops in the forecast
on Sunday. Temperatures will edge higher with readings in the
upper 50s north-central, lower to middle 60s south.

After a brief respite Sunday night/Monday, precipitation chances
return again by Tuesday as the next mid-level shortwave trough/
surface cold front sweeps into the western Great Lakes.
Temperatures will continue to edge higher with readings Monday and
Tuesday just a bit below normal.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1059 AM CDT Tue May 16 2017

Active weather pattern expected through Wednesday night
into Thursday morning with several rounds of thunderstorms.
For early this afternoon, first round of showers and thunderstorms
will move across north-central and far northeast Wisconsin. Have
included thunderstorms in the KRHI taf forecast. Some of the
meso models depict thunderstorms reaching KGRB around 22z, thus
will need to monitor and add to forecast at the last minute for
this site. Meanwhile, a warm front pushing north into northern
Wisconsin and a cold front to the west of the area will be the
focus for more thunderstorm activity late this afternoon or
early this evening and then work into northeast Wisconsin by
late evening or early Wednesday morning. Meanwhile, another
thunderstorm complex across Iowa tonight will move across the
region late tonight into Wednesday morning. Some of the stronger
thunderstorms could produce damaging winds and large hail, along
with torrential rain. Some IFR CIGS continued late this morning
across the north and should lift into the MVFR category this
afternoon. More low clouds and fog is expected late tonight
again across the north.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Eckberg
LONG TERM......Kallas
AVIATION.......Eckberg
Hazardous weather outlook, May 16, 2:47 PM CDT, 1 hour 34 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
247 PM CDT Tue May 16 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-172000-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
247 PM CDT Tue May 16 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Rest of the afternoon and tonight

Scattered thunderstorms are expected at times for the remainder of
the afternoon and tonight, mainly north and west of the Fox Valley.
A few of the thunderstorms could become strong or severe with
damaging winds and large hail. Locally heavy rainfall is also
possible with the stronger storms.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Periods of thunderstorms are expected Wednesday and Wednesday
night. Some of the storms could become severe with damaging winds
and large hail south of a Rhinelander to Florence line.

Additional thunderstorms are possible Thursday morning and again
Friday night into the weekend. It too early to determine the
severe weather threat at this time. Heavy rainfall is also
possible over far north central Wisconsin Wednesday and Wednesday
night. There is also a potential for heavy rain late Friday night
into Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late this afternoon and tonight.

LMZ521-522-541>543-172000-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
247 PM CDT Tue May 16 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Increasing south winds and building waves will lead to hazardous
conditions tonight on Lake Michigan. There is a small chance of
thunderstorms late tonight that may pose a hazard to mariners.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

There is a chance for thunderstorms Wednesday through Thursday
afternoon and over the weekend. Some of the storms on Wednesday
into Wednesday night may pose a significant hazard to mariners
with large hail and strong winds.

Winds and waves hazardous to small craft are possible Wednesday
into Thursday. Dense fog could pose a hazard to boaters at times
Wednesday into Wednesday night.

Eckberg/Kallas

In the hours before

Special weather statement, May 16, 1:31 PM CDT, 2 hours 50 minutes before
Special Weather Statement
National Weather Service Green Bay WI
131 PM CDT TUE MAY 16 2017

WIZ030-035-036-161930-
Marathon WI-Wood WI-Portage WI-
131 PM CDT TUE MAY 16 2017

...SPECIAL WEATHER STATEMENT...

At 131 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Owen to 13 miles northeast of Tomah.
Movement was northeast at 40 mph.

Pea size hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
Wisconsin Rapids, Marshfield, Mosinee, Abbotsford, Spencer,
Dorchester, Pittsville, Babcock, Lake Wazeecha and Nekoosa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4502 9032 4503 9031 4504 9020 4512 9020
      4512 8978 4425 8962 4425 9032
TIME...MOT...LOC 1831Z 227DEG 33KT 4491 9046 4416 9037

Kurimski
Special weather statement, May 16, 1:59 PM CDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Green Bay WI
159 PM CDT TUE MAY 16 2017

WIZ030-035-036-161945-
Marathon WI-Wood WI-Portage WI-
159 PM CDT TUE MAY 16 2017

...SPECIAL WEATHER STATEMENT...

At 159 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Marshfield to near Pittsville. Movement
was northeast at 40 mph.

Pea size hail and winds in excess of 30 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Wausau and Rib Mountain around 240 PM CDT.
  Mosinee around 245 PM CDT.

Other locations impacted by these storms include Milladore, Edgar,
North Wood County Park, Big Eau Pleine County Park, Moon, Little
Chicago, Auburndale, Hamburg, Hewitt and Blenker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4512 8993 4512 8958 4468 8951 4428 9013
      4474 9023
TIME...MOT...LOC 1859Z 222DEG 34KT 4472 9015 4441 9009

Kurimski
Special weather statement, May 16, 2:26 PM CDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Green Bay WI
226 PM CDT TUE MAY 16 2017

WIZ030-035-036-162015-
Marathon WI-Wood WI-Portage WI-
226 PM CDT TUE MAY 16 2017

...SPECIAL WEATHER STATEMENT...

At 226 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northwest of Mosinee to 6 miles
northeast of Wisconsin Rapids. Movement was east at 40 mph.

Pea size hail and winds in excess of 30 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Wausau and Mosinee around 235 PM CDT.
  Rib Mountain around 240 PM CDT.
  Stevens Point, Weston and Whiting around 245 PM CDT.
  Randolph around 305 PM CDT.

Other locations impacted by these storms include Big Eau Pleine
County Park, Moon, Blenker, Fenwood, Ellis, Nelsonville, Hogarty,
Brokaw, Custer and Knowlton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4498 9012 4512 8929 4512 8923 4445 8923
      4440 8998
TIME...MOT...LOC 1926Z 253DEG 35KT 4485 8984 4449 8977

Kurimski
Special weather statement, May 16, 2:55 PM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Green Bay WI
255 PM CDT TUE MAY 16 2017

WIZ020-030-031-036-037-162045-
Waupaca WI-Shawano WI-Marathon WI-Portage WI-Menominee WI-
255 PM CDT TUE MAY 16 2017

...SPECIAL WEATHER STATEMENT...

At 255 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northwest of Wittenberg to near
Randolph. Movement was northeast at 35 mph.

Pea size hail and winds in excess of 30 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Wittenberg around 300 PM CDT.
  Neopit around 335 PM CDT.

Other locations impacted by these storms include Aniwa, Schmidt
Corner, Elderon, Mattoon, Pike Lake, North Star, Holt, Birnamwood,
Tigerton and Eland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4503 8912 4503 8898 4507 8898 4512 8879
      4512 8875 4468 8868 4451 8943 4493 8948
TIME...MOT...LOC 1955Z 240DEG 31KT 4488 8930 4462 8935

Kurimski
Special weather statement, May 16, 3:13 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Green Bay WI
313 PM CDT TUE MAY 16 2017

WIZ020-031-037-162100-
Waupaca WI-Shawano WI-Menominee WI-
313 PM CDT TUE MAY 16 2017

...SPECIAL WEATHER STATEMENT...

At 313 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles north of Wittenberg to 7 miles east of
Randolph. Movement was northeast at 35 mph.

Half inch hail and winds in excess of 30 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Neopit around 335 PM CDT.
  Embarrass around 350 PM CDT.
  Shawano and Keshena around 400 PM CDT.

Other locations impacted by these storms include College Of Menominee
Nation, Aniwa, Schmidt Corner, Mattoon, Birnamwood, Tigerton, Eland,
Lunds, Whitcomb and Thornton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4501 8922 4503 8907 4503 8898 4504 8898
      4511 8849 4470 8852 4455 8922
TIME...MOT...LOC 2013Z 246DEG 30KT 4496 8910 4465 8915

Kurimski
Special weather statement, May 16, 3:15 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Green Bay WI
315 PM CDT TUE MAY 16 2017

WIZ036-162100-
Portage WI-
315 PM CDT TUE MAY 16 2017

...SPECIAL WEATHER STATEMENT...

At 315 PM CDT, Doppler radar was tracking a strong thunderstorm near
Amherst, or 8 miles east of Stevens Point, moving northeast at 35
mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Amherst around 325 PM CDT.

Other locations impacted by this storm include Nelsonville, Fancher,
Amherst Junction, Polonia, Arnott, Rosholt, Custer, Standing Rock
Park, Stockton and Plover.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4451 8954 4467 8924 4437 8922 4435 8944
TIME...MOT...LOC 2015Z 246DEG 29KT 4446 8939

Kurimski

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 10:06 PM CDTSpecial Weather StatementGRBCalumet, Manitowoc, Winnebago54 min
May 15, 11:18 PM CDTSpecial Weather StatementGRBManitowoc27 min
May 16, 4:41 AM CDTSmall Craft AdvisoryGRB47 hr
May 16, 9:11 AM CDTSpecial Weather StatementGRBDoor, Florence, Forest, Langlade, Marinette, Menominee and 3 more34 min
May 16, 1:31 PM CDTSpecial Weather StatementGRBMarathon, Wood59 min
May 16, 1:59 PM CDTSpecial Weather StatementGRBMarathon, Wood46 min
May 16, 2:26 PM CDTSpecial Weather StatementGRBMarathon, Portage49 min
May 16, 2:55 PM CDTSpecial Weather StatementGRBShawano50 min
May 16, 3:13 PM CDTSpecial Weather StatementGRBMenominee, Shawano47 min
May 16, 3:15 PM CDTSpecial Weather StatementGRBPortage45 min
May 16, 3:26 PM CDTSevere Thunderstorm WarningGRBWaupaca64 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.